# SDR MWEA050081

- Difficulty date: August 15, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 51,316 hours, 46,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 993653437
- Condition: Corroded
- Location: Sta 1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FRAME FLOOR SUPPORT BETWEEN INBOARD AND OUTBOARD, SEAT TRACK AT STATION 1155 CORRODED.  FABRICATED AND INSTALLED FLOOR.
